Liver impairment could be associated with
(1) malaise, which is a sort of physical discomfort such as that caused by mild sickness,
(3) Nausea and/or vomiting,
(4) Dark urine, light stools – Dark urine is one of the side effects of conjugated estrogens. Dark urine may also appear in bone marrow depression,
(6) Abdominal pain,
(7) Elevated bilirubin that becomes the cause of yellowish coloration of sclerae and skin,
(8) Elevated AST and ALT – AST is aspartate transaminase and ALT is alanine aminotransferase,
(9) Altered PTT – PTT is partial thromboplastin time – elevated due to absence of vitamin K.
In case of liver impairment, nurses may consider, good skin care (which is a nursing consideration in many cases, such as superinfection and delayed allergic reaction); rest; small, frequent feedings; cool environment, and comfort measures.
Source of Information:
NCLEX-PN Content Review Guide: Preparation for the NCLEX-PN Examination (Kaplan Test Prep) – https://amzn.to/3jXwuZb *